default search action
"Superconvergent discontinuous Galerkin methods for second-order elliptic ..."
Bernardo Cockburn, Johnny Guzmán, Haiying Wang (2009)
- Bernardo Cockburn
, Johnny Guzmán, Haiying Wang:
Superconvergent discontinuous Galerkin methods for second-order elliptic problems. Math. Comput. 78(265): 1-24 (2009)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.